MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REP DYONICSPOWERMINI HAND CONTROLS; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. SVCE REP DYONICSPOWERMINI HAND CONTROLS; SAW, POWERED, AND ACCESSORIES
Model Number 72201500S
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the dyonics power mini did not recognize the control unit.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3, h6: the reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of manufacturing records found the device has been in service for over 5 years, thus any malfunction presented at this point in time would not be related to the manufacture of the product.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.
 
Additional Manufacturer Narrative
H10, h3, h6: the reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and the cord connector is damaged.Complaint of recognition failure could not be reproduced.Functional testing could not be performed due to damage of cord connector.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.The device has been in service for over 5 years, thus any malfunction presented at this point in time would not be related to the manufacture of the product.A complaint history review concluded this was a repeat issue.

Brand Name
SVCE REP DYONICSPOWERMINI HAND CONTROLS
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10515710
Report Number1643264-2020-01130
Device Sequence Number14337413
Product Code HAB
UDI-Device Identifier03596010654823
UDI-Public03596010654823
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201500S
Device Catalogue Number72201500S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer10/07/2020
12/08/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/12/2020
12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1